# SDR REXA2019061501008

- Difficulty date: June 15, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: 601R35205676971
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR THRESHOLD, HINGES HAVE CORROSION AND AND CRACKS. LOCATED AND DRILLED NEW HINGES IAW SRM TR 51-42. INSTALLED ON NEW THRESHOLD PLATE IAW SRM 51-42-06.
